# SDR ASAA2019052129430

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,007 hours, 12,727 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400599210
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472000 FOUND ABRADABLE SHROUD ON #1 ENG ERODED AND SHOWING PARENT MATERIAL AT THE 6 O CLOCK TO 7 O CLOCK POSITION ALF. GROUNDED - YES. ACCOMPLISHED ABRADABLE SHROUD REPAIR ON #1 ENGINE PER AMM 72-24-02-200-802-F00.
